# SDR DALA13031410990

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 57,131 hours, 41,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, CORROSION WAS FOUND AT THE AFT LAV SERVICING POINT SKIN AT BS 1320 LONGERON 22L.  REPAIRED IAW ER/A 516268-14.
